# SDR 96FDEA01592

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19201
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT 3RD FITTING BOX HAS HEAVY EXFOLIATION CORROSION, 3RD FITTING I/B FROM RT SIDE OF AIRCRAFT, FOR CARGO BARRIER NET 9G FITTING.  FABRICATED NEW 9G FITTING BOX ON SHOP W/O AND YUB 2 ATTACHED.  REMOVED AND REPLACED 9G FITTING BOX PER SRM 51-10-1.
